My boyfriend was recently diagnosed with Renal cell carcinoma with mets. He's on his second week of therapy with Sutent.. His side effects are minimal. Complains mostly of heart burn and fatigue. But he says he feels "tingling" in the areas where the cancer is?! It's not painful, just noticeable. Has anyone else experienced this?!
I'm sorry I'm so late in answering your question. I just saw it. According to drugs.com, tingling of the hands and feet is common, but there was no mention of tingling anywhere but in the extremeties. The heartburn and fatigue are definitely common, but if any of these side effects become bothersome, he should contact his doctor. Best wishes for successful treatments!
- Sutent Information for Consumers
- Sutent Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sutent (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 2 answers
Posted 6 Dec 2010 • 2 answers
Posted 23 Mar 2011 • 4 answers
How this drugs is work my father havine renal cancer we are giving sutent oral but we want give med?
Posted 20 Apr 2011 • 1 answer
Posted 27 May 2016 • 2 answers